RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1968, Volume 178, Number 3, Pages 559–562 (Mi dan33625)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Factorization of finite groups

L. A. Shemetkov

Institute of Mathematics, Academy of Sciences Byelorussian SSR

Full text: PDF file (572 kB)

Bibliographic databases:
UDC: 519.44
Presented: . . 
Received: 18.03.1967

Citation: L. A. Shemetkov, “Factorization of finite groups”, Dokl. Akad. Nauk SSSR, 178:3 (1968), 559–562

Citation in format AMSBIB
\Bibitem{She68}
\by L.~A.~Shemetkov
\paper Factorization of finite groups
\jour Dokl. Akad. Nauk SSSR
\yr 1968
\vol 178
\issue 3
\pages 559--562
\mathnet{http://mi.mathnet.ru/dan33625}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0225873}
\zmath{https://zbmath.org/?q=an:0174.05004}


Linking options:
  • http://mi.mathnet.ru/eng/dan33625
  • http://mi.mathnet.ru/eng/dan/v178/i3/p559

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. A. Khodanovich, “Konechnye gruppy s $n\Phi$-podgruppami prostykh poryadkov”, PFMT, 2017, no. 3(32), 66–68  mathnet
  • Number of views:
    This page:31
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019